# SDR WX0A2015062672699

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 60,346 hours, 30,131 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT CSD ABOVE REDLINE & OVER TEMP.  COMPLIED WITH QRH & DISCONNECTED RT CSD.  PLACED ON MEL 24-01 SIT 1 CAT B DMI 17446, MX ACTIONS COMPLIED WITH, PLACARD INSTALLED.
